# SDR SWAA2019071634823

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 73,762 hours, 44,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER SILL CRACKED.  R&R SILL WEB IAW SRM, DWG, AND EA.
